Wednesday, April 15, 2009

Doug

Super nauseous. I feel like I'm force-feeding myself every few hours just to keep the lightheadedness away. Cramps, chest pain, joint pain in my hands.

Time to explain another symptom! This one's been really, um, heightened since I started the Beta blockers about 2 weeks ago. My sincerest apologies to my immediate family. =/

"Mood swings"
  • Noticeable "highs and lows" emotionally -- usually spend a couple days at each peak or trough.
  • "Lows" : very irritable, oversensitive - brief crying for no reason - overall grumpy. Feeling like my emotions are out of my control. Feeling not at all like myself. Thinking my entire persona has "gone fishing."
  • "Highs" - not necessarily improving physically, but significantly more mentally upbeat, feeling like my personality is stickin' around for the time being.

Please do me a favor and just let me try to get adjusted to these meds. aaaagggghhhh.

Happy End of Tax Season!!

emma

2 comments:

  1. Thinking of you....

    HUGS!

    ReplyDelete
  2. dang mood swings. dang side-effects.

    ReplyDelete